MAUDE Adverse Event Report: DEXCOM, INC. DEXCOM G6 CONTINUOUS GLUCOSE MONITORING SYSTEM

DEXCOM, INC. DEXCOM G6 CONTINUOUS GLUCOSE MONITORING SYSTEM
Model Number MT22949
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that no audio output occurred.No product or data was provided for evaluation.The allegation and a probable cause could not be determined.No injury or medical intervention was reported.
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
Subsequent to the initial mdr, a correction is required.
 
Event or Problem Description
The product was evaluated.An external visual inspection was performed and passed.Receiver charge and boot tests were performed and passed.Functional tests were performed and passed.A manual sound test was performed and passed.An internal visual inspection was performed and passed.The speaker resistance was measured and passed.The receiver log was downloaded and reviewed finding no error related to the complaint.The allegation was not confirmed.The probable cause could not be determined.No injury or medical intervention was reported.
 
Additional Manufacturer Narrative
(b)(4).

Brand Name
DEXCOM G6 CONTINUOUS GLUCOSE MONITORING SYSTEM
Common Device Name
CONTINUOUS GLUCOSE MONITOR
Manufacturer (Section D)
DEXCOM, INC.
6340 sequence dr.
san diego CA 92121
Manufacturer Contact
ashley spoto
6340 sequence dr.
san diego, CA 92121
8582000200
MDR Report Key16832466
Report Number3004753838-2023-086177
Device Sequence Number16599573
Product Code QBJ
UDI-Device Identifier00386270000842
UDI-Public00386270000842
Combination Product (Y/N)Y
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
DEN170088
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/20/2022
Device Model NumberMT22949
Device Catalogue NumberSTR-MD-001
Device Lot Number5264578
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/22/2023
Supplement Date Received by Manufacturer04/29/2023
06/27/2023
Initial Report FDA Received Date04/28/2023
Supplement Report FDA Received Date05/08/2023
07/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/12/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age75 YR
Patient SexFemale
Patient Weight69 KG